# SDR DALA2022091206051

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 FRETTING CORROSION ON UPPER SKIN PANEL OF INBOARD FLAP BTW MF STA 285 AND MF STA 300.38, LEFT WING. CORRECTIVE ACTION: SUMMARY OF NRC 00118: UPPER SKIN PANEL OF INBOARD FLAP BTW MF STA 285 AND MF STA 300.38, LEFT WING WAS REPAIRED PER ER/A 514121-14MA REV A SECTION I. (2399247)
